# SDR FDEA201211154040

- Difficulty date: November 15, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 40,883 hours, 11,907 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Angle
- Part number: 311N3510246
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED NR 1 PYLON INBD SIDE NAC STA 102.1.  REMOVED CRACKED SUPPORT ANGLE IAW SRM 51-40-02. LOCATED AND DRILLED NEW SUPPORT ANGLE IAW SRM 51-40-05 AND INSTALLED IAW SRM 51-40-02 AND DWG 311N3510, REV C.
